Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra
Compositio Mathematica, Volume 98 (1995) no. 1, pp. 1-22.
@article{CM_1995__98_1_1_0,
     author = {Hanamura, Masaki},
     title = {Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra},
     journal = {Compositio Mathematica},
     pages = {1--22},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {1},
     year = {1995},
     mrnumber = {1353283},
     zbl = {0849.14003},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__98_1_1_0/}
}
TY  - JOUR
AU  - Hanamura, Masaki
TI  - Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra
JO  - Compositio Mathematica
PY  - 1995
SP  - 1
EP  - 22
VL  - 98
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__98_1_1_0/
LA  - en
ID  - CM_1995__98_1_1_0
ER  - 
%0 Journal Article
%A Hanamura, Masaki
%T Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra
%J Compositio Mathematica
%D 1995
%P 1-22
%V 98
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1995__98_1_1_0/
%G en
%F CM_1995__98_1_1_0
Hanamura, Masaki. Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra. Compositio Mathematica, Volume 98 (1995) no. 1, pp. 1-22. http://archive.numdam.org/item/CM_1995__98_1_1_0/

1 Beilinson, A., Goncharov, A., Schechtman, V., and Varchenko, A.: Aomoto dilogarithms, mixed Hodge structures, and motivic cohomology of pairs of triangles on the plane, Grothendieck Festschrift 1 (1993), 135-172. | MR | Zbl

2 Beilinson, A., Goncharov, A., Schechtman, V., and Varchenko, A.: Projective geometry and K-theory, Leningrad Math. J. 2 (1991), 523-576. | MR | Zbl

3 Beilinson, A., MacPherson, R., and Schechtman, V.: Notes on motivic cohomology, Duke Math. J. 54 (1987), 679-710. | MR | Zbl

4 Gelfand, I.M. and MacPherson, R.: Geometry of Grassmannians and a generalization of the dilogarithm, Adv. in Math. 44 (1982), 279-312. | MR | Zbl

5 Goncharov, A.: Polylogarithms and motivic Galois groups, preprint. | MR

6 Hain, R. and Macpherson, R.: Higher logarithms, Ill. J. Math. 34 (1990), 392-475. | MR | Zbl

7 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms, Duke Math. J. 70 (1993), 481-516. | MR | Zbl

8 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms II, preprint. | MR | Zbl

9 Rogers, L.: On function sum theorems connected with the series Σxn/n2, Proc. London Math. Soc. 4 (1907), 169-189. | JFM